# SDR DHL2004362009

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Engine: Ge CF650*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING MANIFOLD OVERHEAT DETECT INOPERATIVE IN B-LOOP.  DEFERRED IAW MEL 36-12-03. CONTROL NR 17394 ASSIGNED. SP C/W. 21864
